# SDR ASAA2016032316070

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,916 hours, 8,726 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594512
- Part serial: GRTA9523
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,055 hours, 8,410 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON NR 2 ENGINE START EGT DID NOT INCREASE AFTER FUEL, QRH PROCESS FOLLOWED.  ON SECOND ATTEMPT NR 2 ENGINE WOULD NOT ROTATE, NO N2.  ACFT GROUNDED. R & R NR 2 ENGINE STARTER AMM 80-11-01. OPS CHECK NORMAL.  LEAK CHECK GOOD.
